MathSciNet Relay Station
MathSciNet bibliographic data
MR527028 (81c:57018) 57Q45
Hosokawa, Fujitsugu; Kawauchi, Akio Proposals for unknotted surfaces in four-spaces. Osaka J. Math. 16 (1979), no. 1, 233–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement